Bright and singular solitons in quadratic nonlinear media
A.A. Alshaery,
A.H. Bhrawy,
A.E.M. Hilal and
Anjan Biswas
Journal of Electromagnetic Waves and Applications, 2014, vol. 28, issue 3, 275-280
Abstract:
This paper addresses the dynamics of bright and singular optical solitons in quadratic nonlinear media. The ansatz approach is the tool of integration of this model. The 1-soliton solution is obtained and the constraint conditions fall out during the course of derivation of the soliton solution.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1080/09205071.2013.861752 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:tewaxx:v:28:y:2014:i:3:p:275-280
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/tewa20
DOI: 10.1080/09205071.2013.861752
Access Statistics for this article
Journal of Electromagnetic Waves and Applications is currently edited by Mohamad Abou El-Nasr and Pankaj Kumar Choudhury
More articles in Journal of Electromagnetic Waves and Applications from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().